# SDR DALA2019081974850

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 61,559 hours, 22,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK,   ONE DENT WAS FOUND AFFECTING THE BS 727E FRAME BETWEEN S-22L AND S-23L. PERFORMED PERMANENT REPAIR ON FRAME LOC BS 727E AT LEVEL S-231 AT AFT CARGO COMPARTMENT AS PER ERA N.580047-14 REV ORIGINAL AND PRI REV 0 580042-14.
